# SDR 96UAL900456

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7462U
- Make and model: Boeing 727222
- Aircraft serial: 21916
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900542U1
- Condition: Discharged
- Location: Bs 800
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT WING AFT EMERGENCY LIGHT IS INOPERATIVE.  *S/D*  LIGHT INOPERATIVE.  REPLACED BATTERY PACK, SYSTEM CHECKS OKAY.
